MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that bilateral patient had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved.The lens was explanted on (b)(6) 2020 and replaced with another light adjustable lens of the same diopter.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
 
Event or Problem Description
Site reported that bilateral patient had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved.The lens was explanted on (b)(6) 2020 and replaced with another light adjustable lens of the same diopter.
 
Additional Manufacturer Narrative
Site reported that bilateral patient had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved.The lens was explanted on (b)(6) 2020 and replaced with another light adjustable lens of the same diopter.Lens fragment that comprised approximately half of the lens was returned.Visual inspection found no issues with the lens fragment.Optical quality of the lens fragment was also assessed and no issues were noted.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11088460
Report Number3012712027-2020-00044
Device Sequence Number19853362
Product Code PZK
UDI-Device Identifier00818806020135
UDI-Public010081880602013517220930
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;